MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD SYNAPSYS¿ INFORMATICS SOLUTION; CALCULATOR/DATA PROCESSING MODULE

BECTON DICKINSON & CO. (SPARKS) BD SYNAPSYS¿ INFORMATICS SOLUTION; CALCULATOR/DATA PROCESSING MODULE
Catalog Number 444150
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while integrating bd synapsys¿ informatics solution onto the site, several specimens did not have an associated patient.No patient impact reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information: g5: is combination product? : no.Investigation summary: this statement is to summarize the investigation of a complaint involving synapsys.It was reported that that some patients were not migrated from epicenter to synapsys.No other issues were reported.Bd investigated the issue.Investigation confirmed that the issue was not due to data loss, but rather the use of an epicenter database backup that was several days behind the live system at the time of migration.As a result, the affected specimens did not exist in the source database yet and were therefore not transferred.All accessions were later confirmed as successfully imported into synapsys once newer migration processes were used.The issue is fully resolved, as the updated data migration tool now runs against the live epicenter database, preventing recurrence.Instrument level synchronization further validated data integrity by correctly matching or creating reportable test records.This is an unconfirmed failure of a bd product.Review found that complaints of this type were under statistical control for the month of may.Device history record review was not applicable as this is a standalone software product, and the operation/functionality of this type of product is confirmed at the time of installation.Reports of this type will continue to be monitored.If you have any additional questions or concerns, please do not hesitate to contact bd technical support.

Brand Name
BD SYNAPSYS¿ INFORMATICS SOLUTION
Common Device Name
CALCULATOR/DATA PROCESSING MODULE
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key22179569
Report Number1119779-2025-00560
Device Sequence Number21267252
Product Code JQP
UDI-Device Identifier00382904441500
UDI-Public(01)00382904441500(11)201217
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number444150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown